# SDR ASAA2022102340487

- Difficulty date: October 23, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 22 hours, 13 cycles
- System (JASC): 4960 · APU Controls
- Part: Fault Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT LT ON APU START. GROUNDED - YES.  CHECKED AND FOUND FAULT MESSAGE 49-89002 "ONBOARD MAINTENANCE FUNCTION HAS NO INPUT FROM APU ECU". FOLLOWING B737-9 IFIM TASK 49-00-00-810-817 FOR APU NO INPUT FROM APU ECU CODE 49-89002. PERFORMED RE-RACK OF APU ECU IN REFERENCE WITH IFIM TASK 49-00-00-810-817, OPS CHEK GOOD. OMF SHOWED NO FAULTS.
